# SDR SIMA20120407001

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 29,818 hours, 28,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND FUSELAGE CORROSION BETWEEN FRAME 13 AND 14, STRINGER 20 RIGHT AND 21 RIGHT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED REPAIRS IAW EO-EM-53MR-1954.  AIRCRAFT RETURNED TO SERVICE.
